# SDR HEEA0010438

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARTRIDGE LEAKING AROUND INNER RINGS.
